On automaton and “tape” complexity of the predicate “to be a $k$-th power of an integer”
Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 16-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_1_a2,
author = {Yu. Ya. Breitbart},
title = {On automaton and {\textquotedblleft}tape{\textquotedblright} complexity of the predicate {\textquotedblleft}to be a $k$-th power of an integer{\textquotedblright}},
journal = {Doklady Akademii Nauk},
pages = {16--19},
year = {1971},
volume = {196},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a2/}
}
Yu. Ya. Breitbart. On automaton and “tape” complexity of the predicate “to be a $k$-th power of an integer”. Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 16-19. http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a2/